# SDR 9WGA2019071801

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N356KD
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 74,148 hours, 15,350 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TWO HOURS OF FLIGHT, CREW OXYGEN LOW MESSAGE OXYGEN CONTINUOUSLY DECREASED DURING FLIGHT AS LOW AS 370 PSI. REPLACED OXYGEN LINE AT THE BOTTLE. LEAK CHECK PERFORMED IAW AMM 35-11-00.
